ID 56327
FullText URL
Author
Izadi, Farzali Mehdi Baghalaghdam Department of Mathematics Faculty of Science Azarbaijan Shahid Madani University
Baghalaghdam, Mehdi Mehdi Baghalaghdam Department of Mathematics Faculty of Science Azarbaijan Shahid Madani University
Keywords
Diophantine equations
Cubes
Quintics
Elliptic curves
Rank
Note
Mathematics Subject Classification. 11D45, 11D72, 11D25, 11G05, 14H52.
Published Date
2019-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume61
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
75
End Page
84
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/4